# SDR DALA2014101305504

- Difficulty date: October 12, 2014
- Submitted: October 13, 2014
- Operation: Air carrier
- Aircraft: N388DA
- Make and model: Boeing 737832
- Aircraft serial: 30375
- Aircraft time: 47,512 hours, 19,204 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Terminal
- Condition: Broken
- Location: Fire Detection
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK DURING CLIMB,  THE NR 1 ENGINE FIRE INDICATION LIGHT ILLUMINATED WITH ALARM BELL.  ACFT RETURNED TO DEPARTURE.  MAINTENANCE REPLACED COCKPIT FIRE PANEL AND FIRE DETECTION CONTROL MODULE.  FOUND TERMINAL BROKEN ON HARNESS MW0316 REPLACED SAME.  REPLACED HARNESS MW0315 PRECAUTIONARY.  PERFORMED ENGINE RUN.  NO LEAKS NOTED.  FIRE DETECTION TESTS GOOD.  AIRCRAFT RETURNED TO SERVICE.
